I am 17 and sexuall active. Will I be protected? Will I have to start over?
- Gardasil Information for Consumers
- Gardasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gardasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had my first dose of Gardasil about three months a go. After my first dose, I suddenly experienced hives on my arms, legs and back almost ...
2 answers • 28 Aug 2009
I am still aching all over and running a fever of 100.5. Is this unusual or is this a side affect? I have also had headaches with this shot.
0 answers • 30 Dec 2011
I got my first Gardasil injection about 5 days ago, and I fainted shortly after. I am thirteen years
... old, and in the 8th grade. Yesterday, exactly 4 days after I got the shot, I fainted again. I've been having absolute terrible anxiety/mood ...
1 answer • 8 Jan 2013
If you already had the 3 shots and you received an extra shot by accident what may happen?
1 answer • 26 Aug 2013